Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

August 14, 2021Stokes County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Aug 14, 2021, 4:14 PM EDT for Stokes County, North Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2021, 4:14 PM EDT (20:14 UTC)
Expired
Aug 14, 2021, 4:45 PM EDT
In force
31 min
Issued by
NWS Blacksburg, VA
Hail
0.50 in
Wind
40

County Stokes County, NC

The radar

The Roanoke radar (KFCX), 80 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1624 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

855 
WWUS81 KRNK 142014
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
414 PM EDT Sat Aug 14 2021
 
NCZ004-142045-
Stokes NC-
414 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of 
southwestern Stokes County through 445 PM EDT...

At 414 PM EDT, Doppler radar was tracking a strong thunderstorm over
King, or 8 miles southeast of Pilot Mountain, moving east at 5 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
King...
Pinnacle...
Capella...
Germanton...
Meadows...
and Hanging Rock State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3626 8044 3627 8045 3632 8045 3639 8039
      3638 8014 3626 8019
TIME...MOT...LOC 2014Z 275DEG 5KT 3631 8036 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

$$

DS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 14, 3:31 PM EDT, 43 minutes earlier.

Area forecast discussion, Aug 14, 3:31 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
331 PM EDT Sat Aug 14 2021

.SYNOPSIS...
A cold front extends from central Pennsylvania into western
Kentucky. This front will slowly drift south tonight, stalling
over the central Mid-Atlantic Sunday. This front will become the
focus for widespread showers and thunderstorms the next several
days. In addition, remnants of Fred is also expected to track
into the Gulf Coast and Tennessee Valley Monday into Tuesday
which may provide as an additional source of rain for next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 315 PM EDT Saturday...

 Scattered to numerous showers and thunderstorms this evening...
more expected Sunday.

A cold front extends from central PA to western KY. South of the
front the airmass was moisture laden with dewpoints in the 60s
to lower 70s. This in combination with the daytime heating has
allowed the atmosphere to percolate with the development of
scattered showers and thunderstorms. The storms were becoming
more prolific with time and will trend upward in strength and
coverage until after peak heating.

Low level wind fields indicate convergence is taking place along
the cold front to our north, and within the lee trof east of
Appalachians from central VA into west-central NC. As storms
continue to evolve, expect strong to severe cores as combination
of MLCAPE of 2000 j/kg and DCAPE of near 1000 j/kg drive strong
updraft/downdraft combinations until loss of daytime heating.
Mean wind is a little stronger today due to increasing low/mid
level wind field ahead of the approaching cold front. This
should make for faster moving cells with a better chance for
cell organization. That said, there is also potential for these
storms to backbuild and train over the same area, so in addition
to the severe threat, there is a localized threat for
excessive rainfall threat compared to recent days.

Forecast reflects likely pops (60-75 percent-ish of receiving
at least 0.01 inch of rain) this evening over the foothills and
piedmont east of the Blue Ridge closer to the lee trof. West of
the Blue Ridge, pops are 50/50 or less per a weak downslope
northwesterly wind which is limiting deeper thermals there.
Similar to yesterday, this westerly wind may diminish at sunset
so areas west of the Blue Ridge may see more coverage late this
evening when the outflow boundaries from the storms east of the
Blue Ridge ripple back to the northwest.

For the overnight, the actual surface cold front is expected to
move southeast and into the forecast area. This should
introduce a northerly wind, more cloud cover, and cooler
temperatures. Not expecting the front to make it very far, maybe
into northern North Carolina before stalling Sunday. The 850 MB
front may never make it through the area at all, due to
blocking high pressure to the southeast. As such this will
maintain an atmosphere with high moisture content and provide a
convergence zone for additional showers and thunderstorms.

The forecast tonight into Sunday morning will reflect lingering
showers and a few storms. Once the front stalls expect
isentropic lift over the front to result in a greater coverage
of clouds and showers with embedded thunderstorms for Sunday
afternoon into Sunday night.

Today was the last of the heat...but not the humidity.
Temperatures tonight into Sunday will be cooler, but the high
moisture content of the atmosphere will still allow the humid
conditions to persist... lows tonight in the 60s to lower 70s
and daytime highs Sunday mainly in the 70s...maybe 80 for
Southside and the the NC piedmont if there are any breaks in the
cloud cover.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 245 PM EDT Saturday...

Unsettled Weather Expected With Showers and Thunderstorms...

Surface high pressure over New England wedges south into the
Carolinas Sunday night. Under plenty of clouds with scattered
convection, low temperatures Sunday night into Monday morning will
range from the upper 50s in the mountains to around 70 degrees in
the piedmont.

With the upper level ridge remaining off the Southeast Coast,
tropical moisture will overrun the wedge. The area will be deeper
into the wedge on Monday. Showers and a few thunderstorms will
continue on Monday. Some of storms will contain locally heavy rains.
High temperatures Monday will vary from around 70 degrees in the
mountains to the mid 80s in the piedmont. Scattered convection will
continue Monday night with low temperatures in the upper 50s in the
mountains to around 70 degrees in the piedmont.

Refer to latest advisories from the NHC on Fred. The current path
was slower speed and further west. However,rain may gain intensity
Tuesday as remnants of Fred moves inland over the southeastern
states with surface winds increasing from the southeast along the
southern Blue Ridge ushering in deeper tropical moisture. With
widespread cloud cover, persistent cool air wedge, along with rain,
temperatures will run around 10F cooler than normal Tuesday.

Medium confidence for Short Term Forecast.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 245 PM EDT Saturday...

Moisture Lingers Across Our Region Through Workweek...

Overall synoptic setup remains the same Tuesday night and into
Wednesday. Ridging in the Atlantic, surface high pressure to the
north and a weak stationary boundary still lingering within the
area. Remnants of Fred lifts northward and looking more likely to
track just to the west of the Appalachians. The NHC places remnants
of Fred in Tennessee Wednesday morning. (Check out the latest NHC
Statements on Fred.) Model guidance continues to differ on how fast
the remnants pull out of the region, but current thinking is
tropical moisture will linger through at least Wednesday night. This
should allow for some much-needed rainfall for the area. At this
time, we will have to monitor where the axis of heavier rain setup
for any water issues. The weather pattern towards the end of the
week shifts back towards a more typical summertime pattern with
daily afternoon convection.

Temperatures will remain cooler than normal for Wednesday.
Temperatures return to near normal on Thursday into Saturday.

Low to Medium confidence in Long Term Forecast.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
As of 200 PM EDT Saturday...

Scattered to numerous showers and thunderstorms are expected
this afternoon and evening. Confidence is moderate to high that
storm activity will impact all terminals along and just east of
the Blue Ridge at some point during the 19z/3PM and 00z/8PM
window. Passage of the front tonight will also introduce a
northeast to east wind which is expected to result in an MVFR
CIG. Front will then stall over the area with low cigs
persisting Sunday. Confidence is low with respect to how low the
cig/vsby will be for Sunday. A lot may depend on how widespread
the rain is this afternoon/evening to provide the low level
moisture needed for low level stratus and fog development
tonight and Sunday.

Extended Aviation Discussion...

Frontal boundary lingers into early next week, potentially
enhanced by tropical moisture from the remnants of Fred. Will
likely see periods of sub-VFR in rain through next week, but VFR
will also occur, so expect variable conditions.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM
NEAR TERM...PM
SHORT TERM...KK
LONG TERM...KK
AVIATION...PM
Hazardous weather outlook, Aug 14, 3:46 PM EDT, 28 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
346 PM EDT Sat Aug 14 2021

NCZ003>006-019-020-VAZ032>035-043>047-058-059-152000-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
346 PM EDT Sat Aug 14 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this afternoon and evening could be strong to
severe. Damaging winds are the main threat, along with localized
flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heavy rainfall could lead to localized flooding into early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-152000-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-
Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
346 PM EDT Sat Aug 14 2021

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

Thunderstorms this evening could cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heavy rainfall could lead to localized flooding early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 14, 2:45 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
245 PM EDT Sat Aug 14 2021

VAZ033-034-044-141915-
Franklin VA-Bedford VA-Pittsylvania VA-
245 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of
northwestern Pittsylvania, south central Bedford and east central
Franklin Counties through 315 PM EDT...

At 244 PM EDT, Doppler radar was tracking a strong thunderstorm over
Western Smith Mountain Lake, or near Rocky Mount, moving east at 15
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rocky Mount...
Penhook...
Burnt Chimney...
Southern Smith Mountain Lake...
Sago...
Smith Mountain Lake State Park...
and Climax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Smith Mountain Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3695 7990 3713 7986 3710 7942 3706 7944
      3706 7942 3684 7947
TIME...MOT...LOC 1844Z 280DEG 11KT 3703 7979

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ET
Special weather statement, Aug 14, 3:32 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
332 PM EDT Sat Aug 14 2021

NCZ003-020-VAZ032-142000-
Yadkin NC-Surry NC-Patrick VA-
332 PM EDT Sat Aug 14 2021

...Strong thunderstorms will impact portions of eastern Surry, north
central Yadkin and southwestern Patrick Counties through 400 PM
EDT...

At 331 PM EDT, Doppler radar was tracking strong thunderstorms
scattered along a line extending from near Mount Airy to Level
Cross. Movement was southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Airy...
Flat Rock...
Toast...
Level Cross...
Rockford...
Siloam...
and White Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3629 8072 3656 8064 3656 8061 3659 8061
      3660 8062 3660 8050 3623 8056
TIME...MOT...LOC 1931Z 309DEG 10KT 3656 8061 3633 8066

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DS
Special weather statement, Aug 14, 4:05 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
405 PM EDT Sat Aug 14 2021

VAZ043-142030-
Henry VA-
405 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of
northeastern Henry County through 430 PM EDT...

At 404 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mountain Valley, or near Axton. This storm was nearly stationary.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Axton...
Leatherwood...
Mountain Valley...
Laurel Park...
and Chatmoss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3665 7974 3673 7986 3679 7978 3680 7977
      3680 7976 3679 7976 3681 7974 3682 7972
      3683 7967 3683 7965 3670 7968
TIME...MOT...LOC 2004Z 303DEG 4KT 3676 7972

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

DS
Special weather statement, Aug 14, 4:07 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
407 PM EDT Sat Aug 14 2021

NCZ003-VAZ016-032-043-142030-
Surry NC-Henry VA-Patrick VA-Carroll VA-
407 PM EDT Sat Aug 14 2021

...Strong thunderstorms will impact portions of
northeastern Surry, southeastern Carroll, west central Henry and
Patrick Counties through 430 PM EDT...

At 406 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fairy Stone State Park to near Cana.
Movement was southeast at 5 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stuart...
Ararat...
Cana...
Sanville...
Fairy Stone State Park...
Buffalo Ridge...
and Philpott Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3660 8073 3685 8009 3671 7999 3665 8015
      3654 8031 3655 8044 3654 8044 3653 8065
TIME...MOT...LOC 2006Z 310DEG 5KT 3678 8011 3659 8061

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

DS
Special weather statement, Aug 14, 4:08 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
408 PM EDT Sat Aug 14 2021

VAZ046-059-142045-
Charlotte VA-Appomattox VA-
408 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of
southeastern Appomattox and northeastern Charlotte Counties through
445 PM EDT...

At 408 PM EDT, Doppler radar was tracking a strong thunderstorm over
Madisonville, or near Red House, moving east at 5 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Keysville...
Charlotte Court House...
Phenix...
Drakes Branch...
Pamplin City...
Madisonville...
and Abilene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3693 7848 3696 7874 3701 7875 3701 7876
      3699 7875 3699 7877 3697 7878 3697 7879
      3729 7877 3730 7864 3726 7868 3720 7869
      3719 7864 3717 7864 3714 7859 3715 7855
      3713 7851 3709 7848 3708 7844
TIME...MOT...LOC 2008Z 273DEG 6KT 3721 7869

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ET
Special weather statement, Aug 14, 4:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
414 PM EDT Sat Aug 14 2021

NCZ004-142045-
Stokes NC-
414 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of
southwestern Stokes County through 445 PM EDT...

At 414 PM EDT, Doppler radar was tracking a strong thunderstorm over
King, or 8 miles southeast of Pilot Mountain, moving east at 5 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
King...
Pinnacle...
Capella...
Germanton...
Meadows...
and Hanging Rock State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3626 8044 3627 8045 3632 8045 3639 8039
      3638 8014 3626 8019
TIME...MOT...LOC 2014Z 275DEG 5KT 3631 8036

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:08 PM EDTSpecial Weather StatementRNKTazewell52 min
Aug 13, 8:41 PM EDTSpecial Weather StatementRNKCity of Lynchburg34 min
Aug 13, 9:46 PM EDTSpecial Weather StatementRNKCity of Danville44 min
Aug 13, 10:28 PM EDTSpecial Weather StatementRNKCity of Danville47 min
Aug 13, 11:36 PM EDTSpecial Weather StatementRNKTazewell39 min
Aug 13, 11:48 PM EDTSevere Thunderstorm WarningRNKTazewell57 min
Aug 14, 2:39 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham66 min
Aug 14, 2:45 PM EDTSpecial Weather StatementRNKFranklin30 min
Aug 14, 4:05 PM EDTSpecial Weather StatementRNKCity of Martinsville25 min
Aug 14, 4:07 PM EDTSpecial Weather StatementRNKPatrick23 min
Aug 14, 4:08 PM EDTSpecial Weather StatementRNKCharlotte37 min
Aug 14, 4:30 PM EDTSpecial Weather StatementRNKPatrick30 min
Aug 14, 4:31 PM EDTSpecial Weather StatementRNKCity of Martinsville29 min
Aug 14, 4:34 PM EDTSpecial Weather StatementRNKHalifax26 min
Aug 14, 4:46 PM EDTAreal Flood AdvisoryRNKPatrick2 hr
Aug 14, 4:50 PM EDTAreal Flood AdvisoryRNKCharlotte3 hr
Aug 14, 5:04 PM EDTSpecial Weather StatementRNKHalifax26 min
Aug 14, 5:05 PM EDTSpecial Weather StatementRNKFranklin25 min
Aug 14, 5:08 PM EDTSpecial Weather StatementRNKCharlotte37 min
Aug 14, 5:16 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax59 min
Aug 14, 5:25 PM EDTSpecial Weather StatementRNKCity of Galax35 min
Aug 14, 5:29 PM EDTSpecial Weather StatementRNKFranklin31 min
Aug 14, 5:35 PM EDTAreal Flood AdvisoryRNKHalifax3 hr
Aug 14, 5:45 PM EDTSevere Thunderstorm WarningRNKCarroll, Grayson, Wythe45 min
Aug 14, 5:46 PM EDTSpecial Weather StatementRNKFranklin29 min
Aug 14, 6:10 PM EDTAreal Flood AdvisoryRNKCharlotte2 hr
Aug 14, 6:31 PM EDTAreal Flood AdvisoryRNKHalifax2 hr
Aug 14, 6:38 PM EDTAreal Flood AdvisoryRNKCarroll, Grayson, Wythe117 min
Aug 14, 6:39 PM EDTSpecial Weather StatementRNKHalifax36 min
Aug 14, 6:55 PM EDTSpecial Weather StatementRNKWythe35 min
Aug 14, 7:18 PM EDTSevere Thunderstorm WarningRNKPulaski, Wythe22 min
Aug 14, 7:22 PM EDTSpecial Weather StatementRNKAmherst, City of Buena Vista23 min
Aug 14, 7:25 PM EDTSpecial Weather StatementRNKBedford35 min
Aug 14, 7:29 PM EDTSpecial Weather StatementRNKSmyth31 min
Aug 14, 7:31 PM EDTSpecial Weather StatementRNKCity of Buena Vista29 min
Aug 14, 7:35 PM EDTSpecial Weather StatementRNKBath25 min
Aug 14, 7:43 PM EDTSpecial Weather StatementRNKPulaski32 min
Aug 14, 7:47 PM EDTAreal Flood AdvisoryRNKPulaski, Wythe85 min
Aug 14, 7:50 PM EDTSpecial Weather StatementRNKAmherst, Buckingham, City of Buena Vista25 min
Aug 13, 9:12 PM EDTSpecial Weather StatementRNKCaswell33 min
Aug 13, 11:43 PM EDTSpecial Weather StatementRNKRockingham32 min
Aug 14, 12:13 AM EDTSpecial Weather StatementRNKRockingham32 min
Aug 14, 2:52 PM EDTSevere Thunderstorm WarningRNKSurry, Wilkes38 min
Aug 14, 3:13 PM EDTAreal Flood AdvisoryRNKSurry, Wilkes3 hr
Aug 14, 3:32 PM EDTSpecial Weather StatementRNKSurry28 min
Aug 14, 5:08 PM EDTSpecial Weather StatementRNKStokes37 min
Aug 14, 5:12 PM EDTSpecial Weather StatementRNKCaswell33 min
Aug 14, 5:14 PM EDTSpecial Weather StatementRNKRockingham31 min
Aug 14, 5:22 PM EDTSpecial Weather StatementRNKAlleghany23 min
Aug 14, 5:49 PM EDTSpecial Weather StatementRNKRockingham26 min
Aug 14, 5:53 PM EDTAreal Flood AdvisoryRNKRockingham, Stokes3 hr
Aug 14, 6:17 PM EDTSpecial Weather StatementRNKRockingham28 min
Aug 13, 8:52 PM EDTSpecial Weather StatementRNKMercer38 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.